International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 11, Pages 695-699
Strictly webbed spaces and regularity properties of inductive limits
Instituto de Matemáticas, U.N.A.M. Area de la Investigación Científica, Circuito Exterior, Ciudad Universitaria, México D.F. 04510, Mexico
Received 9 January 2001
Copyright © 2001 Armando García-Martínez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Sequentially complete, locally complete, locally Baire, and bornivorously webbed are equivalent for strictly webbed spaces. For inductive limits of strictly webbed spaces these properties
are equivalent. Moreover, they imply regularity.